# SDR AWXA200200565

- Difficulty date: June 6, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 59,217 hours, 48,438 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654792987
- Condition: Worn
- Location: Zone 500 - Left
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK THE L/H WING OUTBD MIDFLAP FLAPTRACK  FAIRING CONTACT AREA WAS FOUND WORN ON LOWER SKIN AT THE #2 FLAP TRACK POSITION. MAINTENANCE BLENDED DAMAGED, FABRICATED AN EXTERNAL DOUBLER, AND INSTALLED REPAIR IAW AWA 15-5754-02172-ES3.
